• Tab. Ultracet

Tab. Ultracet

Requires Prescription
strip of 10 tablets
Generic Name: Acetaminophen +Tramadol hydrochloride
Janssen Pharmaceuticals
25 Ratings
Rs. 158.1

Please Visit Hospital Pharmacy with Prescription.

Additional Information

No Additional Information

Information about Tab. Ultracet

Ultracet is a combination of two medicines: Tramadol and Paracetamol.

Tramadol is a centrally acting synthetic opioid analgesic used to treat moderate to moderately severe pain. It works by inhibiting reuptake of norepinephrine, serotonin and enhances serotonin release. It alters perception and response to pain by binding to mu-opiate receptors in the CNS.

Paracetamol exhibits analgesic action by peripheral blockage of pain impulse generation. It produces antipyresis by inhibiting the hypothalamic heat-regulating centre. Its weak anti-inflammatory activity is related to inhibition of prostaglandin synthesis in the CNS.

INGREDIENTS:

Paracetamol / Acetaminophen (325mg) + Tramadol (37.5mg)

Benifits:

Treatment of :
• Fever
• Mild to moderate pain
• Headache
• Muscle aches
• Backache
• Toothaches
• Colds

Direction to Use

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ultracet Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take it with food, if it causes stomach upset.

Side Effects

Common Side Effects of Ultracet are Nausea, Vomiting, Constipation, Weakness, Dizziness, Dryness in mouth, Sleepiness.

Metro Hospital
For Doctor's Consultation Contact: +977 1 4721515. Metro Kathmandu Hospital